MAUDE Adverse Event Report: Covidien Surgical Maxtack; STAPLE, IMPLANTABLE

Covidien Surgical Maxtack; STAPLE, IMPLANTABLE
Model Number MAXTACK30
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2026
Type of Reportable Event Malfunction

Brand Name
Maxtack
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
Covidien Surgical
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
Covidien Surgical
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50085587
Report Number1219930-2026-04721
Device Sequence Number10006058
Product Code GDW
UDI-Device Identifier10884521826267
UDI-Public(01)10884521826267(17)280930(10)N5K1160UY
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231240
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAXTACK30
Device Catalogue NumberMAXTACK30
Device Lot NumberN5K1160UY
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/22/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Supplement Date Received by Manufacturer09/30/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown